MathSciNet Relay Station
MathSciNet bibliographic data
MR1332480 (96i:78002) 78-08 (65M60 78A25)
Makridakis, Ch. G.; Monk, P. Time-discrete finite element schemes for Maxwell's equations. RAIRO Modél. Math. Anal. Numér. 29 (1995), no. 2, 171–197.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement